# SDR CALA2017122804654

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 70,097 hours, 16,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330126
- Condition: Dented
- Location: Bs 396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 396 AFT OF THE R1 DOOR, STRINGER 18R DENTED.  REPAIRED IAW ECRA 5330-06207,  PART 3, AND SRM 53-00-01, REPAIR 29, FIG 201.
